Inexact solution of auxiliary problems in Polyak type algorithms
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 25-30
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a2,
author = {Dost\'al, Zden\v{e}k},
title = {Inexact solution of auxiliary problems in {Polyak} type algorithms},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {25--30},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767187},
zbl = {0972.90052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a2/}
}
TY - JOUR AU - Dostál, Zdeněk TI - Inexact solution of auxiliary problems in Polyak type algorithms JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 25 EP - 30 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a2/ LA - en ID - AUPO_1999_38_1_a2 ER -
Dostál, Zdeněk. Inexact solution of auxiliary problems in Polyak type algorithms. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 25-30. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a2/